default search action
"Strong convergence theorem of an iterative method for variational ..."
Nguyen Buong (2010)
- Nguyen Buong:
Strong convergence theorem of an iterative method for variational inequalities and fixed point problems in Hilbert spaces. Appl. Math. Comput. 217(1): 322-329 (2010)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.